# SDR AALA201709069002

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 3,726 hours, 1,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  G1 MOUNTED EMERGENCY ESCAPE PATH LIGHT HAS BROKEN RECEPTACLE CLIPS AND THE LENS COVER WILL NOT STAY ON.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
